RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1954, Volume 9, Issue 1(59)  


Classification of three-dimensional Riemannian spaces according to groups of motions
G. I. Kruchkovich
3
On the method of least squares and its extremal properties
V. V. Petrov
41
Nonrigid closed surfaces
S. È. Cohn-Vossen
63

Scientific notes and problems
Operator orthogonal polynomials and approximate methods of determination of the spectrum of linear bounded operators
Yu. V. Vorob'ev
83
On imbedding a normed partially ordered space in its second conjugate space
B. Z. Vulikh
91
A propos of Peterson's equations
Ya. S. Dubnov
101
On conditionally convergent series in the space $L^p$
M. I. Kadets
107
On a generalization of S. M. Nikol'skii's theorem on the compactness of classes of differentiable functions
L. D. Kudryavtsev
111
Infinitesimal classification of surfaces of second degree
E. S. Tikhomirova
121
On the problem of stratification of a pair of complexes
S. P. Finikov
125

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
131

Mathematical Events in the USSR
Elections to the Academy of Sciences of the USSR
144
Andrei Andreevich Markov (photo)
Andrei Andreevich Markov (on his fiftieth birthday)
Yu. V. Linnik, N. A. Shanin
145
Konstantin Petrovich Persidskii (photo)
Konstantin Petrovich Persidskii (on his fiftieth birthday)
O. A. Zhautykov
151

Reviews and Bibliography
B. V. Gnedenko, Mikhail Vasil'evich Ostrogradskii. Outlines of his life, scientific work and pedagogical activity (review)
A. P. Yushkevich
155
V. P. Minorskii, Problems in higher mathematics (review)
L. E. Sadovskii
158
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019